# SDR TWAA0004814

- Difficulty date: March 21, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON CABIN FLOOR SUPPORT BEAM, STA 1250, LBL 24 TO 40.  FLOORBEAM WAS CORRODED BEYOND LIMITS.  FABRICATED NEW FLOORBEAM, INSTALLED WITH NAS 6703 BOLTS, NAS 1252 WASHERS AND MS2104L3 NUTS.
